# SDR UALA2013052803644

- Difficulty date: May 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX AREA BS 377.7, RBL 54 TO 56 FLOORBEAM HAS UPPER TEE CORRODED. REPAIRED  IAW EA130361IR AND ECRA 5310-05748 THIS IS A CAT "A" REPAIR.
